Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Lower belly pain, headaches, dizziness, rashes in knees, bum after cervix cauterized. Cause for above symptoms?

hi i had my cervix cauterized 5 days ago the doctor also took 2 biopsy s as i keep bleeding after sex, since having this done i have had pain in my lower part of my belly and i keep getting bad headaches with dizziness and sickness feeling but last night i came out in a rash on my elbow s knees and bum which burns, what could be causing this? many thanks
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, if the cervix being cauterized and biopsy taken from it then this very likely to induced the refer pain there might be some inflammatory process near the cervix region, this need to be confirmed and for that you have to discus with your doctor, if this is okay then no need to worry about such symptoms hope this information helps you, have nice day.
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor